# SDR AALA991228

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338AA
- Make and model: Boeing 767223
- Aircraft serial: 22335
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8609010000
- Condition: Dirty
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LHR - FLT 142 - NR 2 GALLEY OVEN SMOKES WHEN HEATED.  OVEN DEACTIVATED AND FLIGHT LANDED LHR WITHOUT INCIDENT.  CLEANED RESIDUAL FOOD FROM OVEN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
